MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE QC MAC S4; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE QC MAC S4; LARYNGOSCOPE, RIGID
Model Number 0574-0228
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have their glidescope system returned to verathon for evaluation, therefore the cause could not be determined.Follow-up information received from the customer reported that the issue was resolved when the blade was changed and the system continues to be in clinicial use with no further reported issues.Review of complaint history for the reported monitor did not identify any previous complaints reported to verathon.Review of complaint history for the subject blade was unable to be performed due to no lot number being provided.Trending analysis for glidescope spectrum qc blades does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope core 15-inch fhd monitor during a controlled intubation in the intensive care unit (icu), the image on the screen exhibited a near whiteout from the connected glidescope spectrum single-use qc mac s4 blade.The procedure was completed using a different spectrum qc mac s4 blade which was made available in an unspecified amount of time.The customer noted that a laryngeal mask airway (lma) device was employed to keep the airway open while the blade was being replaced.No delay in procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE QC MAC S4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24746118
Report Number9615393-2026-00039
Device Sequence Number9166089
Product Code CCW
UDI-Device Identifier00879123007957
UDI-Public00879123007957
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0228
Device Catalogue Number0270-1086
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown